# SDR HEEA078088

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,572 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406010417101
- Part serial: A1113
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING IS WORN.
